Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 9, NWS Riverton, WY

June 9, 2016Big Horn County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 9, 2016, 4:11 PM MDT for Big Horn County, Wyoming. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2016, 4:11 PM MDT (22:11 UTC)
Expired
Jun 9, 2016, 5:00 PM MDT
In force
49 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Big Horn County, WY

The radar

The Billings radar (KBLX), 160 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2016-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2016-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2869 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

213 
WUUS55 KRIW 092211
SVRRIW
WYC003-092300-
/O.NEW.KRIW.SV.W.0009.160609T2211Z-160609T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
411 PM MDT THU JUN 9 2016

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BIG HORN COUNTY IN CENTRAL WYOMING...

* UNTIL 500 PM MDT

* AT 410 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GREYBULL...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...AUTOMATED SURFACE OBSERVATION SYSTEM. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SHELL AROUND 430 PM MDT.
  SHELL CANYON AROUND 440 PM MDT.
  SHELL FALLS AROUND 445 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LOWER
PAINT ROCK LAKE CAMPGROUND...UPPER PAINT ROCK LAKE CAMPGROUND...
GREYBULL SOUTH BIG HORN COUNTY AIRPORT...BIG HORN COUNTY
FAIRGROUNDS...MEDICINE LODGE LAKE CAMPGROUND...RANGER CREEK
CAMPGROUND...GREEN OASIS CAMPGROUND...BIG HORN COUNTY LIBRARY
GREYBULL BRANCH...BASIN SOUTH BIG HORN COUNTY HOSPITAL AND MIDWAY
GOLF COURSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4477 10775 4472 10775 4471 10768 4468 10767
      4470 10762 4469 10759 4466 10752 4463 10752
      4464 10750 4461 10747 4460 10739 4455 10736
      4450 10729 4446 10730 4444 10723 4441 10720
      4423 10807 4455 10825 4479 10781
TIME...MOT...LOC 2210Z 239DEG 35KT 4446 10804 

HAIL...<.75IN
WIND...60MPH
 
$$

MEUNIER
2 follow-up statements
437 
WWUS55 KRIW 092232
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
432 PM MDT THU JUN 9 2016

WYC003-092300-
/O.CON.KRIW.SV.W.0009.000000T0000Z-160609T2300Z/
BIG HORN-
432 PM MDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR CENTRAL BIG HORN COUNTY...

AT 431 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SHELL...WHICH
IS 14 MILES EAST OF GREYBULL...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SHELL CANYON AROUND 440 PM MDT.
  SHELL FALLS AROUND 445 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MEDICINE LODGE LAKE CAMPGROUND...SHELL CREEK CAMPGROUND AND PAINT
ROCK LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4477 10775 4472 10775 4471 10768 4468 10767
      4470 10762 4469 10759 4466 10752 4463 10752
      4464 10750 4461 10747 4460 10739 4455 10736
      4450 10729 4446 10730 4444 10723 4441 10720
      4426 10802 4467 10803 4479 10781
TIME...MOT...LOC 2231Z 239DEG 35KT 4457 10779 

HAIL...<.75IN
WIND...60MPH
 
$$

MEUNIER
291 
WWUS55 KRIW 092251
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
451 PM MDT THU JUN 9 2016

WYC003-092301-
/O.EXP.KRIW.SV.W.0009.000000T0000Z-160609T2300Z/
BIG HORN-
451 PM MDT THU JUN 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BIG HORN COUNTY WILL
EXPIRE AT 500 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4477 10775 4472 10775 4471 10768 4468 10767
      4470 10762 4469 10759 4466 10752 4463 10752
      4464 10750 4461 10747 4460 10739 4455 10736
      4450 10729 4446 10730 4444 10723 4441 10720
      4426 10802 4467 10803 4479 10781
TIME...MOT...LOC 2250Z 239DEG 35KT 4457 10779 

$$

MEUNIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:15 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 9, 2:15 PM MDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
215 PM MDT THU JUN 9 2016

.Short Term...Tonight through Friday

The shortwave that tracked northeast across northwest Wyoming this
morning generated weak convection in the Big Horn Basin after
sunrise. More stable air in the wake of this system has slowed the
development of convection over western Wyoming this afternoon.
Daytime heating and 250mb jet 70-80kt jet streak will aid
development, but suspect convection will not be as widespread as
earlier forecast. Surface dew points have been decreasing as the
atmosphere becomes more fully mixed early this afternoon. SREF
and SPC Day 1 still depict best chance for strong storms to be
across the far north, mainly north of a line from Cody to Buffalo.
Main axis of instability will confine most convection to an area
north and west of a line from Afton to Buffalo.

Convection will wane by sunset, and drier air will push in from the
west overnight. Less convection expected Friday, with much of the
activity confined to the northwest and far north. 700mb temperatures
will rise to +16C to +18C Friday with corresponding surface temps
climbing into the 90s in the eastern lower elevations. These Friday
temperatures will approach or reach records for the date. Some
locations in the eastern Big Horn Basin will approach triple digit
heat. Expect that gusty southwest wind Friday afternoon will only
serve to boost temperatures another degree or two, and make it feel
more hot, dry, and dusty.

.Long Term...Friday Night through Thursday

Models in good agreement in bringing the next shortwave into
southwest Wyoming by Saturday morning. Looks like it could be an
earlier convective show west of the Divide, before eventually
spreading east during the afternoon. QPF of one- to two-tenths looks
reasonable west of the Divide. Any convection will be diurnally
driven and should wane with the setting sun leaving a quiet
overnight period heading into Sunday. Cooler air will push into the
west, but still expect well above normal temperatures across the east,
although cooler than Friday.

On Sunday, a trough over the west is expected to split with the
northern energy sliding east across Montana/southern Canada, and the
southern energy trying to close off across central/southern
California. The southern energy is expected to shift east/northeast
into the central/southern Rockies Monday. As this system jumps the
Divide models are showing it becoming a compact upper low across
central/western Nebraska Tuesday. Isolated to scattered, mainly
diurnal convection is expected Sunday and Monday with the northern
stream Sunday and then for the southern stream on Monday along with
a quasi-stationary baroclinic zone. Best convection appears to be
along and east of the Divide Sunday, particularly across Johnson and
Natrona counties where dew points around 50F and more unstable air
will reside. Expect that convection will be more widespread Monday with
the southern stream. It will be substantially cooler and more
seasonal both days, particularly Monday.

On Tuesday, convection will be limited and confined to the far east
close to the upper low across Nebraska. Models in agreement in
showing ridging across the central Rockies Tuesday through Thursday
ahead of a trough over the West Coast. Some energy ahead of this
system could impact the northern Intermountain West/northern Rockies
Thursday, but RIW forecast area should be southeast of this energy
and within a more dry southwest flow. Thus, will have a mainly dry
forecast Tuesday through Thursday. Temperatures will again climb to
above seasonal normals as the ridge builds. Suspect that there could
be some breezy conditions by Thursday as southwest flow strengthens
ahead of the next trough in the Pacific Northwest.

&&

.Aviation.../00Z Issuance/

Showers and thunderstorms are re-igniting across northwest Wyoming
this afternoon and evening. Most storms will fire north and west of
a line from KAFO to KBYG. Potentially some MVFR visibilities within
this region which would include KJAC and KCOD. However, really believe
that KCOD holds the better chance as development over the Tetons is
slow to regenerate. Will make final adjustments to VCTS and TEMPO
groups for terminals as we approach 00Z issuance. KCPR, KPNA, and
KBPI are the candidates least likely to see convection. May hazard
across the basins would be gusty wind to 40kts. Convection will
diminish with the setting sun and expect VFR at all terminals after
03Z/Friday. Near-record to record heat expected Friday. Convection
will be limited to northwest Wyoming with no terminals impacted.
Southwest surface wind 15-25kts will be common in the corridor from
KRKS to KCPR by 16Z-19Z/Friday. Expect similar winds to develop at
most other terminals between 19Z and 22Z/Friday.

&&

.Fire Weather...

The main story will be the heat which will approach or reach record
highs on Friday. Temperatures will be 10 to nearly 20 degrees above
normal Friday and conditions will be generally dry. Expect some gusty
southwest wind, especially across the central and southern zones,
and a well-mixed atmosphere will lead to excellent smoke dispersal.
Relative humidities in the teens will be widespread along and east
of the Divide. The next weather system will approach Saturday with
cooler air working into zones west of the Divide. To the east,
temperatures will be cooler but still well above normal, and breezy
southwest winds will remain. Again, expect excellent smoke
dispersal. The best chance for showers and thunderstorms will be in
areas along and west of the Divide. A weather disturbance will reach
southwest Wyoming Saturday morning, so these showers and storms are
likely to begin in the morning hours, a little earlier than usual.
These showers and storms will spread farther north and to the east
of the Divide during the afternoon.

&&

.RIW Watches/Warnings/Advisories...None.

&&

SHORT TERM...CNJ
LONG TERM...WM/CNJ
AVIATION...CNJ
FIRE WEATHER...CNJ
Hazardous weather outlook, Jun 9, 2:49 AM MDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
249 AM MDT THU JUN 9 2016

WYZ001>020-022>030-101200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
249 AM MDT THU JUN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

WARM MOUNTAIN TEMPERATURES WILL CONTINUE RAPID SNOWMELT ABOVE
9000 FEET WITH CORRESPONDING RISES IN RIVERS AND STREAMS...ESPECIALLY
ALONG THE EAST SLOPES OF THE WIND RIVER RANGE AND THE WIND RIVER
BASIN.

ISOLATED TO LOCALLY SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS. SOME THUNDERSTORMS MAY HAVE GUSTY WINDS AND SMALL
HAIL. STRONGER THUNDERSTORMS ARE POSSIBLE NORTH OF A CODY TO
KAYCEE LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SATURDAY...SCATTERED MOUNTAIN THUNDERSTORMS WITH A FEW STORMS
MOVING ACROSS THE LOWER ELEVATIONS.

SUNDAY...ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS.
SOME STORMS MAY BE STRONG.

MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS...WITH THE STRONGEST
ACTIVITY EXPECTED OVER JOHNSON COUNTY.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
HAIL SIZE, WIND GUSTS OVER 40 MPH, AND ANY RIVER FLOODING. THANK
YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 9, 2:30 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
230 PM MDT THU JUN 9 2016

WYZ002-003-007-015-016-092130-
ABSAROKA MOUNTAINS-CODY FOOTHILLS-OWL CREEK AND BRIDGER MOUNTAINS-
WIND RIVER MOUNTAINS EAST-UPPER WIND RIVER BASIN-
INCLUDING THE CITIES OF...CODY...MEETEETSE...DUBOIS
230 PM MDT THU JUN 9 2016

...SHOWERS AND THUNDERSTORMS TO CONTINUE THIS AFTERNOON...

A LINE OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS THE
IMPACTED AREA THIS AFTERNOON. BRIEF GUSTY WIND TO 35 MPH WILL BE
POSSIBLE WITH THESE STORMS...ALONG WITH SMALL HAIL AND PERIODS OF
BRIEF HEAVY RAINFALL. ADDITIONAL SHOWER ACTIVITY WILL BE POSSIBLE
THROUGH THE LATE AFTERNOON HOURS TODAY.

BRANHAM
Special weather statement, Jun 9, 3:10 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
310 PM MDT THU JUN 9 2016

WYZ004-092145-
NORTH BIG HORN BASIN-
310 PM MDT THU JUN 9 2016

...SPECIAL WEATHER STATEMENT...

AT 309 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GARLAND...WHICH IS NEAR POWELL...MOVING NORTHEAST AT 30 MPH.

SMALL HAIL UP TO A HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL
BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BYRON AND DEAVER AROUND 325 PM MDT.
  COWLEY AROUND 335 PM MDT.
  LOVELL AROUND 340 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE POWELL VALLEY
HOSPITAL...LOVELL NORTH BIG HORN HOSPITAL DISTRICT...PARK COUNTY
FAIRGROUNDS...SOUTHSIDE ELEMENTARY...PARKSIDE ELEMENTARY SCHOOL...
NORTHWEST COLLEGE...COWLEY NORTH BIG HORN COUNTY AIRPORT...FOSTER
GULCH GOLF COURSE...LOVELL BRANCH LIBRARY AND WESTSIDE ELEMENTARY
SCHOOL.

LAT...LON 4469 10811 4463 10869 4478 10882 4500 10854
      4500 10836
TIME...MOT...LOC 2109Z 240DEG 28KT 4475 10867

BRANHAM
Special weather statement, Jun 9, 3:42 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
342 PM MDT THU JUN 9 2016

WYZ003>006-092230-
SOUTHWEST BIG HORN BASIN-CODY FOOTHILLS-NORTH BIG HORN
BASIN-SOUTHEAST BIG HORN BASIN-
342 PM MDT THU JUN 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHAKIE...NORTH
CENTRAL HOT SPRINGS AND SOUTHWESTERN BIG HORN COUNTIES UNTIL 430 PM
MDT...

AT 342 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GOOSEBERRY CREEK...WHICH IS 14 MILES SOUTHEAST OF MEETEETSE...MOVING
NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MANDERSON AROUND 430 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BADLANDS OVERLOOK.

LAT...LON 4393 10864 4409 10876 4452 10818 4418 10790
TIME...MOT...LOC 2142Z 241DEG 31KT 4405 10861

MEUNIER
Special weather statement, Jun 9, 4:00 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
400 PM MDT THU JUN 9 2016

WYZ004-008-092245-
NORTH BIG HORN BASIN-BIGHORN MOUNTAINS WEST-
400 PM MDT THU JUN 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BIG HORN COUNTY
UNTIL 445 PM MDT...

AT 359 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OTTO...WHICH IS 7 MILES WEST OF BASIN...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BASIN AROUND 410 PM MDT.
  GREYBULL AROUND 420 PM MDT.
  SHELL AROUND 440 PM MDT.
  SHELL CANYON AROUND 445 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BIG HORN COUNTY
FAIRGROUNDS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4417 10824 4433 10846 4480 10789 4443 10753
TIME...MOT...LOC 2159Z 230DEG 28KT 4439 10820

MEUNIER
Special weather statement, Jun 9, 4:07 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
407 PM MDT THU JUN 9 2016

WYZ030-092300-
EAST SWEETWATER COUNTY-
407 PM MDT THU JUN 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SWEETWATER COUNTY
UNTIL 500 PM MDT...

AT 406 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM 9 MILES
WEST OF WAMSUTTER...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WAMSUTTER AROUND 420 PM MDT.
  CHAIN LAKES AROUND 500 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CRESTON...RED DESERT
AND TIPTON.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 159 AND 198.

LAT...LON 4167 10831 4208 10773 4208 10767 4188 10750
      4168 10751 4166 10761 4166 10793 4158 10793
      4153 10815
TIME...MOT...LOC 2206Z 230DEG 28KT 4165 10816

MEUNIER

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 4:55 AM MDTSpecial Weather StatementRIWPark35 min
Jun 9, 5:57 AM MDTSpecial Weather StatementRIW33 min
Jun 9, 3:10 PM MDTSpecial Weather StatementRIWBig Horn35 min
Jun 9, 3:42 PM MDTSpecial Weather StatementRIWBig Horn48 min
Jun 9, 4:00 PM MDTSpecial Weather StatementRIWBig Horn45 min
Jun 9, 4:07 PM MDTSpecial Weather StatementRIW53 min
Jun 9, 4:29 PM MDTSpecial Weather StatementRIWHot Springs46 min
Jun 9, 5:09 PM MDTSpecial Weather StatementRIWWashakie51 min
Jun 9, 5:20 PM MDTSpecial Weather StatementRIWJohnson55 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.